# SDR USAA2011021890788

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 34,177 hours, 12,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 886-CLT - EEL - SEAT 9D EMERGENCY EXIT LIGHT LENS COVER BROKEN OFF.  MAINTENANCE REPLACED MISSING LENS COVER SEAT 9D.
